Please include your phone! In the international format.
If possible, take a high-quality photo and post it in your question below, I will comment, but it is better to apply for an in-person appointment with a dermatologist.
How to treat a rash on the buttock?.
Hello, Doctor ! My husband is 45 years old . I have never suffered from allergies. But now some kind of rash appeared on the left buttock, and it has not gone away for 2 weeks . From March 20 to March 25, he was injected at the day hospital from lumbago vitaxone, tolperil, rheumoxicam . A rash appeared after the injections. It was immediately itchy . I smeared with lorinden ointment with . The itching has passed, the rash has subsided a little, but has expanded in diameter . And it does not completely pass. He had this for a long time . And also after the injections . Please tell me what this disease is and how to treat it ? I am attaching a photo.
post pictures (these are not pictures)
urologist, andrologist, dermatovenerologist, candidate of medical sciences, telephone for making an appointment: 8 (910) 444 1771.
It is difficult to determine the nature of the problem without inspection. If possible, take a high-quality photo and post it in your question below, I will comment, but it is better to apply for an in-person appointment with a dermatologist.